Cubic-quartic optical soliton perturbation and conservation laws with Kudryashov's law of refractive index

Yildirim Y., Biswas A., Kara A. H. , EKİCİ M. , Zayed E. M. E. , Alzahrani A. K. , ...More

PHYSICS LETTERS A, vol.384, no.34, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 384 Issue: 34
  • Publication Date: 2020
  • Doi Number: 10.1016/j.physleta.2020.126884
  • Title of Journal : PHYSICS LETTERS A
  • Keywords: Kudryashov's equation, Cubic-quartic solitons, Conservation laws


This paper secures cubic-quartic optical solitons of Kudryashov's equation with Hamiltonian perturbations that appear with maximum intensity. Bright, dark, singular and combo singular soliton solutions are recovered with F-expansion scheme. The conserved quantities are obtained by implementing multiplier approach. (C) 2020 Elsevier B.V. All rights reserved.